Conjectural variations and evolutionary stability

A new rationale for consistency

W. Müller, H.T. Normann

Research output: Contribution to journalArticleScientificpeer-review

443 Downloads (Pure)
Original languageEnglish
Pages (from-to)491-502
JournalJournal of Institutional and Theoretical Economics
Volume161
Issue number3
Publication statusPublished - 2005

Cite this

@article{a9dba38c5ab24ec3ba6f254742fd66a9,
title = "Conjectural variations and evolutionary stability: A new rationale for consistency",
author = "W. M{\"u}ller and H.T. Normann",
note = "DP 0344",
year = "2005",
language = "English",
volume = "161",
pages = "491--502",
journal = "Journal of Institutional and Theoretical Economics",
issn = "0932-4569",
publisher = "JCB Mohr",
number = "3",

}

Conjectural variations and evolutionary stability : A new rationale for consistency. / Müller, W.; Normann, H.T.

In: Journal of Institutional and Theoretical Economics, Vol. 161, No. 3, 2005, p. 491-502.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Conjectural variations and evolutionary stability

T2 - A new rationale for consistency

AU - Müller, W.

AU - Normann, H.T.

N1 - DP 0344

PY - 2005

Y1 - 2005

M3 - Article

VL - 161

SP - 491

EP - 502

JO - Journal of Institutional and Theoretical Economics

JF - Journal of Institutional and Theoretical Economics

SN - 0932-4569

IS - 3

ER -